American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A22) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Péter Kevei and Viktor Vígh. On the diminishing process of B\'alint T\'oth. Trans. Amer. Math. Soc. 368 (2016) 8823-8848.
Abstract, references, and article information   
View Article: PDF

[2] Zakhar Kabluchko and Dmitry Zaporozhets. Intrinsic volumes of Sobolev balls with applications to Brownian convex hulls. Trans. Amer. Math. Soc. 368 (2016) 8873-8899.
Abstract, references, and article information   
View Article: PDF

[3] Károly J. Böröczky, Ferenc Fodor and Daniel Hug. Intrinsic volumes of random polytopes with vertices on the boundary of a convex body. Trans. Amer. Math. Soc. 365 (2013) 785-809.
Abstract, references, and article information   
View Article: PDF

[4] Milla Anttila, Keith Ball and Irini Perissinaki. Erratum to ``The central limit problem for convex bodies''. Trans. Amer. Math. Soc. 356 (2004) 2137-2137. MR 2031057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Milla Anttila, Keith Ball and Irini Perissinaki. The central limit problem for convex bodies. Trans. Amer. Math. Soc. 355 (2003) 4723-4735. MR 1997580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Matthias Reitzner. Random points on the boundary of smooth convex bodies. Trans. Amer. Math. Soc. 354 (2002) 2243-2278. MR 1885651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Irene Hueter. Limit theorems for the convex hull of random points in higher dimensions. Trans. Amer. Math. Soc. 351 (1999) 4337-4363. MR 1670156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Daniel A. Klain. Even valuations on convex bodies. Trans. Amer. Math. Soc. 352 (2000) 71-93. MR 1487620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gaoyong Zhang. Dual kinematic formulas. Trans. Amer. Math. Soc. 351 (1999) 985-995. MR 1443203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jia Zu Zhou. Kinematic formulas for mean curvature powers of hypersurfaces and Hadwiger's theorem in ${\bf R}\sp {2n}$ . Trans. Amer. Math. Soc. 345 (1994) 243-262. MR 1250829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] François Bavaud. Adjoint transform, overconvexity and sets of constant width . Trans. Amer. Math. Soc. 333 (1992) 315-324. MR 1132431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Peter Waksman. Hypothesis testing in integral geometry . Trans. Amer. Math. Soc. 296 (1986) 507-520. MR 846595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Erwin Lutwak. Volume of mixed bodies . Trans. Amer. Math. Soc. 294 (1986) 487-500. MR 825717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia